# SDR AALA201601059002

- Difficulty date: January 4, 2016
- Submitted: January 5, 2016
- Operation: Air carrier
- Aircraft: N153UW
- Make and model: Airbus A321-211
- Aircraft serial: 5594
- Aircraft time: 9,092 hours, 3,712 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  SEAT MOUNTED EMER LIGHT IS INOPERATIVE AT ROW 4L.  REPLACED EMER LIGHT ASSEMBLY AT ROW 4L.  ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK IAW AMM 33-51-18.
